# SDR DALA2025102907913

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 15,434 hours, 1,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 TOOLING MARKS ON UPPER FUSELAGE SKIN FORWARD SIDE OF 63 BETWEEN P'1 AND P'2. CORRECTIVE ACTION: REPAIRED PER ERA 628200-14 REV ORIG. (1276598)
